# SDR DALA2023021301115

- Difficulty date: March 12, 2019
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 73,809 hours, 28,142 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 RH HORIZ STAB UPPER SKIN DENT REPAIRED PER ER/A 575790-14 USING BLIND BOLTS. CORRECTIVE ACTION: REF ERA 575790-14. (0981921)
